# SDR DALA13031759258

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,019 hours, 22,321 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1486, LONGERON 2R CRACKED SHEAR TIE.  REMOVED AND INSTALLED SHEAR TIE IAW SRM 51-10.
